Alert archive / Florida / Small Craft Advisories in 2015

Small Craft Advisory 38, NWS Melbourne, FL

November 15, 2015

NWS Melbourne, FL issued this small craft advisory at Nov 15, 2015, 3:42 AM EST. It took effect at Nov 15, 2015, 4:00 AM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Nov 15, 2015, 3:42 AM EST (08:42 UTC)
In effect from
Nov 15, 2015, 4:00 AM EST
Expired
Nov 15, 2015, 10:00 PM EST
In force
18 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

526 
WHUS72 KMLB 150842
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
342 AM EST SUN NOV 15 2015

DEFAULT OVERVIEW SECTION
AMZ552-570-152100-
/O.CAN.KMLB.SC.Y.0037.000000T0000Z-151116T0600Z/
/O.NEW.KMLB.SC.Y.0038.151115T0900Z-151115T2100Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
342 AM EST SUN NOV 15 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON.

* WINDS AND SEAS...NORTHEAST WINDS AROUND 20 KNOTS WITH SEAS
  BETWEEN 5 AND 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-572-575-160300-
/O.CAN.KMLB.SC.Y.0037.000000T0000Z-151116T0600Z/
/O.NEW.KMLB.SC.Y.0038.151115T0900Z-151116T0300Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
342 AM EST SUN NOV 15 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING.

* WINDS AND SEAS...NORTHEAST WINDS AROUND 20 KNOTS WITH SEAS
  BETWEEN 6 AND 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-150945-
/O.CAN.KMLB.SC.Y.0037.000000T0000Z-151116T0600Z/
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-
342 AM EST SUN NOV 15 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY.

A CAUTIONARY STATEMENT FOR SMALL CRAFT IS NOW IN EFFECT FOR SEAS
UP TO 6 FEET WITH WINDS OF 15 TO 20 KNOTS.

$$

CRISTALDI
2 follow-up statements
644 
WHUS72 KMLB 152110
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
410 PM EST SUN NOV 15 2015

AMZ552-570-152215-
/O.EXP.KMLB.SC.Y.0038.000000T0000Z-151115T2100Z/
VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
410 PM EST SUN NOV 15 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

A CAUTIONARY STATEMENT FOR SMALL CRAFT REMAINS IN EFFECT FOR SEAS
UP TO 6 FEET OFFSHORE.


$$

AMZ555-572-575-160300-
/O.CON.KMLB.SC.Y.0038.000000T0000Z-151116T0300Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
410 PM EST SUN NOV 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS AND SEAS...NORTHEAST WINDS 15 TO 20 KNOTS WITH SEAS
  BETWEEN 5 AND 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
398 
WHUS72 KMLB 160305
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1005 PM EST SUN NOV 15 2015

DEFAULT OVERVIEW SECTION
AMZ555-572-575-160415-
/O.EXP.KMLB.SC.Y.0038.000000T0000Z-151116T0300Z/
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-
1005 PM EST SUN NOV 15 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

HIGH PRESSURE OVER THE CAROLINAS HAS WEAKENED SLIGHTLY...ALLOWING
WINDS TO SLOWLY SUBSIDE...HOWEVER...SEAS WILL REMAIN ELEVATED
INTO MONDAY. A CAUTIONARY STATEMENT FOR SMALL CRAFT REMAINS IN
EFFECT FOR SEAS UP TO 6 FEET OFFSHORE.

$$

ULRICH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 15, 3:30 AM EST, 12 minutes earlier.

Area forecast discussion, Nov 15, 3:30 AM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
330 AM EST SUN NOV 15 2015

.DISCUSSION...

CURRENT...LARGE SWATH OF BKN-OVC HIGH CLOUDS CONTINUES TO STREAM
OVHD FROM THE GOMEX EARLY THIS MORNING. IMPOSSIBLE TO SEE RETURNS
BELOW THAT ON IR...BUT SFC METARS INDICATE MARINE SC DECK HAS BEEN
STREAMING ONSHORE THE ECFL COAST. KMLB/TPBI SHOW LIGHT RAIN SHOWERS
REMAIN JUST SOUTH OF THE SRN CWA...CONFINED TO OFFSHORE P.B. COUNTY
FOR THE TIME BEING. ONSHORE FLOW REMAINS 15-20 MPH AND GUSTY FROM
CAPE CANAVERAL SWD...KEEPING TEMPS IN THE L-M70S. NE FLOW IS LIGHTER
INLAND...WITH READINGS FALLING OFF INTO THE L-M60S N/W OF I-4 EVEN
WITH THE WIDESPREAD HIGH CLOUDS OVHD.

TODAY/TONIGHT....MODEL GUIDANCE KEEPS CTRL PENINSULA UNDER SWATH OF
HIGH H50-H30 LAYER RH/DIVG THROUGH THIS EVENING...WHICH SHOULD KEEP
HIGH CLOUD COVER IN PLACE. BECAUSE OF THIS...SHAVED A DEGREE OFF OF
MAXES...WHICH RESULTS IN UNIFORM HIGHS GETTING UP TO ABOUT 78-79F.
OF LOWER CONFIDENCE IS MODEL INSISTENCE THAT SOME SHOWERS WILL
SPREAD OR SPREAD NWD INTO THE ADJCT ATLC AND ONSHORE TODAY. HAVE
GONE ABOUT 10-20 PCT BELOW GUIDANCE THERE FOR TODAY/TONIGHT BUT
CONTINUE TO SHOW TREND OF LOW END (20-30 PCT) CHC FOR SOME LIGHT
RAIN SHOWERS TO REACH THE TREASURE COAST TODAY...AND PSBLY AS FAR
NORTH AS MLB TONIGHT.  SIMILAR RANGE IN MINS TONIGHT WITH L-M60S
N/W OF I-4...AND L70S ALONG THE SPACE/TREASURE COASTS.

MON-WED...HIGH PRESSURE CENTERED OVER THE MID ATLANTIC STATES
COMBINES WITH HIGH PRESSURE OVER THE SAINT LAWRENCE RIVER VALLEY IN
EASTERN CANADA WITH A NEW CENTER OVER THE CANADIAN MARITIMES. BRISK
EASTERLY WINDS SHIFT TO THE SOUTHEAST  WED AS COLD FRONT MOVES INTO
THE LOWER MISSISSIPPI RIVER VALLEY THEN INTO MISSISSIPPI AND
ALABAMA. SOUTHEAST FLOW KEEPS HIGH TEMPERATURES IN THE LOW AND MID
80S DURING THE DAY AND OVERNIGHT LOWS IN THE UPPER 60S FOR THE
INTERIOR COUNTIES AND THE LOW 70S FOR THE COASTAL COUNTIES.

RAIN CHANCES/POP RANGE FROM AROUND A 10 NORTH TO 40 SOUTH ON MON TO
AN AREA WIDE 30 POP ON WED.

THU...COLD FRONT PUSHES ACROSS THE FLORIDA PANHANDLE...NORTH FLORIDA
AND INTO CENTRAL FLORIDA WITH A 40 POP AREA WIDE AHEAD OF THE FRONT
THU. HIGHS RANGE FROM THE MID 80S FOR THE SOUTHERN FORECAST AREA
WHERE THE FRONT HAS NOT YET MOVE THROUGH TO THE LOW 80S NORTH AND
WEST OF ORLANDO DAYTONA BEACH LINE WHERE THE FRONT HAD MOVED THROUGH
EARLIER IN THE DAY. LOWS FRI MORNING MID 60S NORTH TO UPPER 60S AT
THE COASTAL COUNTIES.

FRI-SAT...FRONT SLOWS DOWN AS IT WORKS IT WAY INTO CENTRAL FLORIDA
STALLS AND STARTS TO DISSIPATE AS HIGH PRESSURE STRETCHING ALONG THE
U.S. EAST COAST BEGINS TO UNDERCUT THE BOUNDARY. SKIES TO REMAIN
CLOUDY AS THE MOISTURE RIBBON ASSOCIATED WITH THE DISSIPATING
BOUNDARY LINGERS OVER CENTRAL FLORIDA. HIGHS LOW 80S BOTH DAYS WITH
OVERNIGHT LOWS IN THE MID AND UPPER 60S.

&&

.AVIATION...
VFR WITH BKN040-050 CONTINUING OVER THE COASTAL DAB-SUA CORRIDOR
THROUGH 16/06Z. SMALL CHC FOR MVFR 4-5SM/BKN030 IN -SHRA FOR SUA-VRB
AFTER 18Z.

&&

.MARINE...

TODAY-TONIGHT...WINDS/SEAS CONTINUE TO LAG AND SLIGHTLY UNDERPERFORM
THE NWPS MODEL GUIDANCE. CURRENT BUOY OBS INDICATE 20KT/6-7FT ACROSS
THE CTRL-SRN AND OFFSHORE PORTIONS OF THE SCA AREA. TREND SHOULD BE
STEADY STATE FOR WINDS/SEAS INTO THIS AFTERNOON...FOLLOWED BY A SLOW
DECREASE THIS EVENING THROUGH TONIGHT AS LOCAL PGRAD SLACKENS A BIT.
HAVE MADE SOME TWEAKS TO THE SCA: IT WILL BE LOWERED TO SCEC FOR THE
NEAR SHORE VOLUSIA LEG...END AT 21Z/4PM FOR THE OFFSHORE VOLUSIA AND
NEAR SHORE BREVARD LEGS...THEN END (OR LOWER TO SCEC) EVERYWHERE BY
03Z/10PM. MOST IF NOT ALL OF THE MAOR WILL CONTINUE WITH AN SCEC
THROUGH LATE TONIGHT.

MON-TUE...MODERATE ONSHORE/EASTERLY WINDS AND SEAS 4 TO 6 FEET
PRODUCE SMALL CRAFT OPERATOR EXERCISE CAUTION CONDITIONS BOTH DAYS.

TUE NIGHT-WED-THU... WINDS INCREASE AND SHIFT TO THE SOUTHEAST TUE
NIGHT AS THE FRONT APPROACHES. MOST LIKELY NEED SMALL CRAFT ADVISORY
FOR TUE NIGHT AND WED. WINDS DIMINISH AND SHIFT TO THE NORTH AND
NORTHEAST WED NIGHT AND THU AS HIGH PRESSURE OVER THE SOUTHEAST U.S.
BUILDS OVER FLORIDA.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  79  66  81  69 /   0  10  10  20
MCO  79  66  84  68 /   0  10  10  20
MLB  78  72  82  73 /  10  20  30  30
VRB  79  72  82  71 /  20  30  30  40
LEE  79  63  83  67 /   0  10  10  10
SFB  79  65  83  68 /   0  10  10  20
ORL  79  67  83  69 /   0  10  10  20
FPR  79  72  82  72 /  20  30  40  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR FLAGLER
     BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
     BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM.

     SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR SEBASTIAN
     INLET TO JUPITER INLET 0-20 NM-SEBASTIAN INLET TO JUPITER
     INLET 20-60 NM-VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN
     INLET 20-60 NM.

&&

SHORT TERM/AVIATION...CRISTALDI
LONG TERM/IMPACT WX....WIMMER
Hazardous weather outlook, Nov 14, 6:45 PM EST, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
645 PM EST SAT NOV 14 2015

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-150900-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
645 PM EST SAT NOV 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.WIND AND SEA IMPACT...
NORTHEAST WINDS AROUND 20 KNOTS ACROSS THE EAST CENTRAL FLORIDA
ATLANTIC WATERS WILL BECOME EAST TOWARD SUNRISE. SEAS WILL BUILD
TO 5 TO 7 FEET NEAR SHORE AND UP TO 8 FEET IN THE GULF STREAM
LATE. A SMALL CRAFT ADVISORY REMAINS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
WINDS AND SEAS WILL REMAIN HAZARDOUS FOR OPERATORS OF SMALL CRAFT
ON THE OPEN ATLANTIC THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

15

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 5:30 AM ESTBeach Hazards StatementMLBVolusia14 hr

Nearby

Small Craft Advisories in Florida, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.